Rational degenerations of \({\mathtt M}\)-curves, totally positive Grassmannians and KP2-solitons (Q1663674): Difference between revisions

From MaRDI portal
Importer (talk | contribs)
Changed an Item
ReferenceBot (talk | contribs)
Changed an Item
Property / cites work
 
Property / cites work: On a family of KP multi-line solitons associated to rational degenerations of real hyperelliptic curves and to the finite non-periodic Toda hierarchy / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4382860 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Geometry of Algebraic Curves / rank
 
Normal rank
Property / cites work
 
Property / cites work: Grassmannian Geometry of Scattering Amplitudes / rank
 
Normal rank
Property / cites work
 
Property / cites work: On a family of solutions of the Kadomtsev–Petviashvili equation which also satisfy the Toda lattice hierarchy / rank
 
Normal rank
Property / cites work
 
Property / cites work: Towards an inverse scattering theory for non-decaying potentials of the heat equation / rank
 
Normal rank
Property / cites work
 
Property / cites work: Heat operator with pure soliton potential: Properties of Jost and dual Jost solutions / rank
 
Normal rank
Property / cites work
 
Property / cites work: A factorization theorem for banded matrices / rank
 
Normal rank
Property / cites work
 
Property / cites work: Classification of the line-soliton solutions of KPII / rank
 
Normal rank
Property / cites work
 
Property / cites work: Soliton Solutions of the KP Equation and Application to Shallow Water Waves / rank
 
Normal rank
Property / cites work
 
Property / cites work: The approximation of a totally positive band matrix by a strictly banded totally positive one / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4784075 / rank
 
Normal rank
Property / cites work
 
Property / cites work: KP line solitons and Tamari lattices / rank
 
Normal rank
Property / cites work
 
Property / cites work: Double Bruhat cells and total positivity / rank
 
Normal rank
Property / cites work
 
Property / cites work: Cluster algebras I: Foundations / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q5759634 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3060326 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Dimers and cluster integrable systems / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4195061 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Real algebraic curves / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4828547 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q5621188 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Dimers and amoebae / rank
 
Normal rank
Property / cites work
 
Property / cites work: KP solitons, total positivity, and cluster algebras / rank
 
Normal rank
Property / cites work
 
Property / cites work: The Deodhar decomposition of the Grassmannian and the regularity of KP solitons / rank
 
Normal rank
Property / cites work
 
Property / cites work: KP solitons and total positivity for the Grassmannian / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4115506 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Spectral theory of finite-zone nonstationary Schrödinger operators. A nonstationary Peierls model / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4669263 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Dimers, webs, and positroids / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4869249 / rank
 
Normal rank
Property / cites work
 
Property / cites work: A survey of total positivity / rank
 
Normal rank
Property / cites work
 
Property / cites work: A class of exact solutions of the Kadomtsev-Petviashvili equation / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4826811 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Some comments on the rational solutions of the Zakharov-Schabat equations / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4002235 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4939475 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Moduli of real algebraic surfaces, and their superanalogues. Differentials, spinors, and Jacobians of real curves / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3732103 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3651574 / rank
 
Normal rank
Property / cites work
 
Property / cites work: On the topology of real plane algebraic curves / rank
 
Normal rank
Property / cites work
 
Property / cites work: Combinatorial formulas for \(\lrcorner \)-coordinates in a totally nonnegative Grassmannian / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4720091 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3737844 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3358871 / rank
 
Normal rank
Property / cites work
 
Property / cites work: A reduction theorem for totally positive matrices / rank
 
Normal rank
Property / cites work
 
Property / cites work: A scheme for integrating the nonlinear equations of mathematical physics by the method of the inverse scattering problem. I / rank
 
Normal rank

Revision as of 09:54, 16 July 2024

scientific article
Language Label Description Also known as
English
Rational degenerations of \({\mathtt M}\)-curves, totally positive Grassmannians and KP2-solitons
scientific article

    Statements

    Rational degenerations of \({\mathtt M}\)-curves, totally positive Grassmannians and KP2-solitons (English)
    0 references
    0 references
    0 references
    22 August 2018
    0 references
    The aim of this paper is to establish a new connection between the theory of totally positive Grassmannians and the theory of M-curves using the finite-gap theory for solitons of the KP equation. KP equation denotes the Kadomtsev-Petviashvili 2 equation, which is the first flow from the KP hierarchy. The authors assume that all KP times are real. They associate to any point of the real totally positive Grassmannian \(\mathrm{Gr}^{\mathrm{TP}}(N,M)\) a reducible curve which is a rational degeneration of an M-curve of minimal genus \(g=N(M-N)\), and they reconstruct the real algebraic-geometric data à la Krichever for the underlying real bounded multiline KP soliton solutions. The main result of this paper is that, for soliton solutions associated with the principal cell \(\mathrm{Gr}^{\mathrm{TP}}(N,M)\), the authors can always fix algebraic-geometric data on reducible curves, generating these solutions, with additional requirements that these curves are rational degenerations of some family of regular M-curves and that the divisor points satisfy the reality and regularity conditions of [\textit{B. A. Dubrovin} and \textit{S. M. Natanzon}, Math. USSR, Izv. 32, No. 2, 269--288 (1988; Zbl 0672.35072); translation from Izv. Akad. Nauk SSSR, Ser. Mat. 52, No. 2, 267--286 (1988)]. From this construction, it follows that these multiline solitons can be explicitly obtained by degenerating regular real finite-gap solutions corresponding to smooth M-curves. In their approach, the authors rule the addition of each new rational component to the spectral curve via an elementary Darboux transformation which corresponds to a section of a specific projection \(\mathrm{Gr}^{\mathrm{TP}}(r+1,M-N+r+1)\longmapsto \mathrm{Gr}^{\mathrm{TP}}(r,M-N+r)\). This paper is organized as follows: The first section is an introduction to the subject. In the second section the authors recall some known facts about regular finite gap and multi-soliton solutions of the KP equation. In the third section, the authors associate the rational degeneration of a genus \((M-1)\) hyperelliptic M-curve and construct the effective divisor for soliton data in \(\mathrm{Gr}^{\mathrm{TP}}(1, M)\). Then they present the main ideas of the algebraic-geometric construction for soliton data in \(\mathrm{Gr}^{\mathrm{TP}}(N, M)\). The forth section concerns the reducible M-curve and the effective divisor for soliton data in \(\mathrm{Gr}^{\mathrm{TP}}(N, M)\). The proof of some results is carried out in detail in section 5. Analytic properties of the effective divisor are given in section 6. In this section 7 the authors construct the rational curve and the vacuum pole divisor associated to generic soliton data in \(\mathrm{Gr}^{\mathrm{TP}}(2, 4)\). The paper is supported by two appendices.
    0 references
    0 references
    total positivity
    0 references
    Grassmannians
    0 references
    KP finite-gap theory
    0 references
    real solitons
    0 references
    M-curves
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references

    Identifiers

    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references